# SDR SWIA2020032649356

- Difficulty date: February 6, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  L/H BATT RIB AT WS48.30, TOP ANGLE IS CRACKED, MARKED IN RED.   (C-CHECK) RO 3/25/2020   REMOVED CRACKED LH BATT RIB TOP AFT ANGLE AND REPLACED WITH NEW L/H  BATT RIB TOP AFT ANGLE AT WS.48.30 WITH NEW FASTENERS PER CRJ200 SRM AND  BOMBARD. DWG. COMPLIED WITH TASK CARD
